PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Mean values of generalized Dedekind sums over short intervals

Volume 193 / 2020

Lei Liu, Zhefeng Xu, Ni Wang Acta Arithmetica 193 (2020), 95-108 MSC: 11F20, 11M20. DOI: 10.4064/aa181111-18-2 Published online: 8 January 2020

Abstract

The main purpose of this paper is using the mean value of Dirichlet $L$-functions and character sums to study a kind of mean value of generalized Dedekind sums over short intervals, and give some interesting formulae.

Authors

  • Lei LiuSchool of Mathematics
    Northwest University
    Xi’an, Shaanxi, P.R. China
  • Zhefeng XuSchool of Mathematics
    Northwest University
    Xi’an, Shaanxi, P.R. China
    e-mail
  • Ni WangSchool of Mathematics
    Northwest University
    Xi’an, Shaanxi, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image